Skip to main content

On the Merkulov Construction of A-(Co)Algebras

The aim of this short note is to complete some aspects of a theorem proved by S. Merkulov in [Int. Math. Res. Not. IMRN, 3, 153–167 (1999)] (Theorem 3.4), as well as to provide a complete proof of the dual result for dg coalgebras.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    E. Herscovich, “Applications of one-point extensions to compute the A -(co)module structure of several Ext (resp., Tor) groups,” J. Pure Appl. Algebra, 223, No. 3, 1054–1072 (2019).

    MathSciNet  Article  Google Scholar 

  2. 2.

    E. Herscovich, “Using torsion theory to compute the algebraic structure of Hochschild (co)homology,” Homology, Homotopy Appl., 20, No. 1, 117–139 (2018).

    MathSciNet  Article  Google Scholar 

  3. 3.

    V. K. A. M. Gugenheim, “On a perturbation theory for the homology of the loop-space,” J. Pure Appl. Algebra, 25, No. 2, 197–205 (1982).

    MathSciNet  Article  Google Scholar 

  4. 4.

    J. Huebschmann, “On the construction of A -structures,” Georgian Math. J., 17, No. 1, 161–202 (2010).

    MathSciNet  MATH  Google Scholar 

  5. 5.

    D. M. Lu, J. H. Palmieri, Q. S. Wu, and J. J. Zhang, “A -algebras for ring theorists,” Proc. Int. Conf. Algebra, 91, No. 1, 91–128 (2004).

    MathSciNet  MATH  Google Scholar 

  6. 6.

    D.-M. Lu, J. H. Palmieri, Q.-S. Wu, and J. J. Zhang, “A-infinity structure on Ext-algebras,” J. Pure Appl. Algebra, 213, No. 11, 2017–2037 (2009).

    MathSciNet  Article  Google Scholar 

  7. 7.

    S. A. Merkulov, “Strong homotopy algebras of a Kähler manifold,” Int. Math. Res. Not. IMRN, No. 3, 153–164 (1999).

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to E. Herscovich.

Additional information

Published in Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, No. 8, pp. 1133–1140, August, 2019.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Herscovich, E. On the Merkulov Construction of A-(Co)Algebras. Ukr Math J 71, 1294–1302 (2020). https://doi.org/10.1007/s11253-019-01714-8

Download citation